# SDR CAXA106177

- Difficulty date: October 2, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N408DC
- Make and model: Urocop EC120B
- Aircraft serial: 1151
- Engine: Tmeca ARRIU2F
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 160SG1409
- Part serial: 1770XL
- Condition: Failed
- Location: Engine
- Part time: 489 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART REQUIRED MAJOR REPAIR MUCH TOO EARLY.
